# SDR CA191203013

- Difficulty date: January 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: MS272401
- Condition: Out Of Rig
- Location: Mlg Downlock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) AFTER TAKE OFF, GEAR UP SELECTION, GEARS CAME UP BUT NO GREEN INDICATION FOR THE NLG. CREW DECIDED TO GO BACK AND HAD TO USE THE EMERGENCY HANDLE TO EXTEND THE NLG GEAR. BOTH NLG DOWN-LOCK PROXIMITY SWITCHES WERE FOUND OUT OF RIG. THE SWITCHES WERE READJUSTED, GEAR SWINGS AND TEST FLIGHT CARRIED OUT WITH NO DISCREPANCIES NOTED. AIRCRAFT RTS.
